# SDR ASAA2017020819745

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 24,019 hours, 6,983 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: Illuminated
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM, OFF SWITCH DISENGAGED AUTOTHROTTLE INOPERATIVE, CIRCUIT BREAKER IS IN.  ACFT GROUNDED. AUTOTHROTTLE FLIGHT FAULT REVIEW SHOWS FAULT MESSAGE  22-31543 A/T ENG 28VDC INV, ON FLT LEG 7.  ACCOMPLISHED A/T OPERATIONAL TEST IAW AMM 22-31-00, OPS CHECKED NORMAL.
